Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Withdrawl??

Posted by on Sep. 28, 2012 at 4:49 PM
  • 11 Replies
I ran out of my antidepressants n im feelin like shit.i feel very weak n lightheaded.cud this be the cause.i also am not doin to gud mentally or emotionally.i just wana breakdown n cry.my baby isnt helpin at all by cryin all damn day..i feel like im losin it.i even started to drift into that dark place where u think everyones better off without u or ur better off just leavin them.i dont wana b back there...i see psychiatrist monday morning.it cant come fast enuff
Posted on CafeMom Mobile
by on Sep. 28, 2012 at 4:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ashleighmama
by Ashleigh on Sep. 28, 2012 at 5:15 PM
Well, I'm no doctor, but I would say yes, the way you're feeling is definately from running out of your meds. I've been through it many times myself, and it sucks! Is there any way you could call the dr and ask them to call you in a refill? Drs. don't want you running out of meds. I'm sure he would do it. If this is a new dr you see monday, they might possibly call you in at least a few days worth of it, even if they're gonna be changing your meds. Withdrawls are hard on the mind and on the body. I just went through this myself about 2 weeks ago when I forgot to call in my Risperdal until a friday night and I didn't have any more refills left. So I only had to go til monday afternoon, but man, I thought I was gonna die. Hopefully you can get more for the weekend. I'm not one to advocate going to the ER in place of a drs. office, but if you feel shitty enough, the dr there would give you a refill. I don't know, just depends if you feel like you can wait or not. I wish you the best. Hugs mama!
Anonymous
by Anonymous 1 on Sep. 28, 2012 at 5:21 PM
I would go to the ER if it gets bad. Withdrawl can make you irritable and sometimes aggressive. If you feel like hurting yourself or your child call 911. Its better than doing something you will regret. I KNOW. (btw i didnt hurt my children. I got help.) Good luck to you.
Izsarejman
by Kim on Sep. 28, 2012 at 6:48 PM
It's hard to stop taking them, I weaned and it took me over a month to get over the zaps, flu-like symptoms, errant thoughs, extra depression, etc. I was a raving lunatic. There has to be a way to get you enough meds until Monday. It's a bad place to be.
Tracys2
by Gold Member on Sep. 28, 2012 at 7:56 PM

The worst depression I've ever had (by far) I experienced when I ran out of Paxil and couldn't get any more. I was unrecognisable to myself. It was awful.

Please realise it's brain chemicals and call a hotline if you need to. Hugs!

lostmommy326
by on Sep. 28, 2012 at 8:23 PM
Thank u girls.
Posted on CafeMom Mobile
lyrick24
by Ruby Member on Sep. 29, 2012 at 7:46 AM

 try to hang in there until you can get your meds and try not to run out any more. can you call and get enough to last you until you get your presciption filled? ive had to do that before. maybe the pharmacy would give you enough to hold you over. just a thought.

Tracys2
by Gold Member on Sep. 29, 2012 at 8:44 AM

It depends on the pharmacist. At my old pharmacy, once they hadn't got through to my doctor in time and didn't have any to give me, but the pharmacist looked and said "wait, you are on this drug. You can't do without it. I'll give you 2 or 3 to make it through till we get word back from your doctor." (loved that feeling like I mattered!) but the 2 after that said "no, we haven't heard back". Sigh.

Quoting lyrick24:

 try to hang in there until you can get your meds and try not to run out any more. can you call and get enough to last you until you get your presciption filled? ive had to do that before. maybe the pharmacy would give you enough to hold you over. just a thought.


lostmommy326
by on Sep. 29, 2012 at 9:20 AM
Well my mom is actually on the same stuff so she gave me sum of hers.
Posted on CafeMom Mobile
leahbeah143
by Leah on Sep. 29, 2012 at 11:50 AM

 thank goodness your mom was able to help you out! I hope that you start to feel better!

Izsarejman
by Kim on Sep. 29, 2012 at 2:11 PM
Good!
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)